Posted by: SB | 2013-01-31

Cyclic Vomitting Syndrome

HI Doc

I don''t know if I am suffering CVS - mid last year I was put on mirteron which made me nauseous and eat frequently. I went through a stressful time of panic attacks and then had an armed robbery which made the panic attacks worse. I tried other AD meds which all made me very nauseous. Then in Dec I tried changing the mirteron to venlor because of the constant eating... well this made me start waking at 2 or 3am absolutely ravenous, so I''d eat - then go back to bed, end up with reflux and very nauseous. Since then I am vomitting almost daily (I may have had 1 week where I only vomitted twice). I wake up every morning at about 3 or 4am nauseous (I dont eat now at this time) and 6 out of 7 days I vomit. Everytime I eat I get the feeling of reflux like food is stuck in my throat, then the nausea increases until I generally end up vomitting. My teeth feel tender, my throat feels raw. I eat if I am hungry but I am scared of eating in case the cycle starts again. I can only eat small amounts. I either feel hungry, reflux or nauseous - never comfortable. I am going to see a psychologist who specialists at an eating disorder clinic
What can you advise? I can''t handle this anymore!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


It is of utmost importance to consult a gastroenterologist. Your problem might need surgical intervention, as it is possible that you are suffering from a hiatus hernia, where the contents of the stomach moves up into the oesophagus. This in turn will cause heartburn, severe discomfort and vomitting. In the interim, you can use Gaviscon Plus, three times daily before meals. It is a good idea to consult a psychiatrist to optimise your anxiety treatment.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.